# SDR USAA050157

- Difficulty date: January 1, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- Engine: Cfmint CFM563B2
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Cracked
- Location: Service Door
- Part time: 52,728 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q6 - DOOR EDGE FRAME, .1250 INCH CRACK; FWD SERVICE DOOR, UPPER MIDDLE DOOR STOP CUTOUT, AFT EDGE FRAME;  INSTALLED DOUBLER IAW TYP REP. (K)
